# SDR VNAA2011070400030

- Difficulty date: June 30, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 17,212 hours, 17,967 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Malfunctioned
- Location: Tailpipe
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN AMBER LEFT JET PIPE OVER HEAT FAIL.  AIRCRAFT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE TAILPIPE LOOP B AND LOOP B TERMINAL STRIPS.  MAINTENANCE TROUBLESHOT, REMOVED, REPLACED, AND PERFORMED OPERATIONAL CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
